# SDR DL764060580

- Difficulty date: July 13, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 15,412 hours, 4,843 cycles
- Engine: Ge CF680C2*
- Engine time: 17,557 hours, 6,009 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706151
- Condition: Unknown
- Location: Nr 1
- Part time: 17,557 hours, 6,009 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE REPLACED PER MSU.
